On Quasilinear Anisotropic Parabolic Equations with Time-Dependent Exponents

Al S. Tersenov, Ar S. Tersenov

Research output: Contribution to journalArticlepeer-review

Abstract

The Cauchy-Dirichlet problem for the anisotropic parabolic equation with variable exponents in the presence of a nonlinear source and gradient term is considered. We prove the existence and uniqueness of a weak solution that is Lipschitz continuous in the space variables.

Original languageEnglish
Pages (from-to)159-177
Number of pages19
JournalSiberian Mathematical Journal
Volume61
Issue number1
DOIs
Publication statusPublished - Jan 2020

Keywords

  • anisotropic parabolic equation
  • weak solution with bounded spatial derivatives
  • WEAK SOLUTIONS
  • EXISTENCE
  • UNIQUENESS
  • CONTINUITY
  • P(X

Fingerprint

Dive into the research topics of 'On Quasilinear Anisotropic Parabolic Equations with Time-Dependent Exponents'. Together they form a unique fingerprint.

Cite this